Reply To: Advice weak legs ext

Home The Candida Forum Candida Questions Advice weak legs ext Reply To: Advice weak legs ext

#109611

CiproSucks
Member
Topics: 2
Replies: 22

That’s not good news. Do not ever take any more fluoroquinolones unless it’s life or death and let’s hope your symptoms pass quickly. In the meantime make sure you do what you can to not suffer die-off from the Candida. I’ve been housebound the last two months because of 9 pills of Cipro. Others can take numerous prescriptions of it before it finally hits them, but it’s cumulative (it does not leave your system) so eventually it will. My original symptoms were extreme weakness in legs, brain fog, and soreness in muscles and tendons. A week after taking my last pill the tendonitis hit full on and walking was impossible for some time. Through a LOT of hard work I’m now where I can walk around the house slowly but it will likely be months or years before I’m back to what I was. It eats your muscles, ligaments, and cartilage away, so this is far worse than Candida. It also causes Candida because Cipro/Levaquin kill everything but the yeast and instead mutate it into aggressive fungus. I have to be very cautious about handling my die-off symptoms because they can trigger all kinds of problems with my Cipro side effects, many of which are the same but are long term to permanent. Just last week the FDA required that warning be put on Cipro and Levaquin to state that it causes possible PERMANENT neuropathy. My doctor did not inform me that the drug they gave me (for a UTI I didn’t even have) is a black box medicine, meaning it’s close to being pulled from the open market. The pharmacy did not put the black label warning on the bottle like they should have. A move called ‘The East’ came out this year starring Ellen Page (Juno) where she takes a Cipro/Levaquin and becomes a nut case from it.

I’ll pray your symptoms are only Candida related, but I hope you heed my warning regarding these drugs in the future.